# SDR DALA2024112611224

- Difficulty date: November 6, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 57,067 hours, 39,701 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- ACCOMPLISH ER/A 619268-14AD REV A SECTION II - FUSELAGE MAIN FRAME BULKHEADS AT FS 1178, X=10 X=0.0. AFT WEB CRACKED & ELONGATED HOLE. ACCOMPLISH ER/A 619268-14AD REV A SECTION II FOR THE INSPECTION OF THE REAR CANTED BULKHEAD REPAIR. THIS IS AD RELATED. INSPECTIONS CANNOT BE PUSHED PAST 04DEC24. ASSOCIATED ER/A 14-619268 ADDED FOR AC 9550. COMPLIED WITH E/RA 619268-14AD SECTION #2 STEPS 1-12. NO CRACKS OR DEFECTS NOTED. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 24NOV24 AND LOG COMMENTS. (LP #0647095)
